# SDR CALA2025110710979

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N27568
- Make and model: Boeing 737-9
- Aircraft serial: 67191
- Aircraft time: 8,120 hours, 2,709 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R AND 1L SLIDE PACKS ARE HANGING OUT TOO MUCH CYCLED DOOR OPEN AND CLOSE FOR L1 AND R1. VISUALLY INSPECTED GIRT BAR, Z FOLD, AND LATCH. NO ISSUES FOUND. REF AMM 25-66-01-200-802
